On degenerations of fiber spaces of curves of genus >=2


Creative Commons License

Onsiper H., Sertoz S.

ARCHIV DER MATHEMATIK, vol.69, no.4, pp.350-352, 1997 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 4
  • Publication Date: 1997
  • Doi Number: 10.1007/s000130050132
  • Journal Name: ARCHIV DER MATHEMATIK
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.350-352

Abstract

In this note, we show that for surfaces admitting suitable fibralions, any given degeneration X/Delta is bimeromorphic to a fiber space over a curve Y/Delta and we apply this result to the study of the degenerate fiber.